MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, self-test issues resulted in the cancellation of the procedure.While validating the ensite patches, it was noted that the tactisys was not connected to the ensite.The power source and network cable were changed.The equipment was restarted but it did not pass the self-test.The procedure was cancelled with no adverse consequences to the patient.The procedure has been rescheduled.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One tactisys¿ quartz sn (b)(6) was received for evaluation.The reported event was able to be confirmed.The tactisys was not able to be connected during investigation.Based on the information and investigation provided to abbott, the root cause was isolated to the sbc (single board computer).The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20831734
Report Number2184149-2024-00205
Device Sequence Number8730287
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)6114876
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number6114876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown